# SDR 98ZZZX241

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 7630607902104
- Condition: Malfunction
- Location: Nr 2 Forward
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 FIRE LIGHT ILLUMINATED.  RETURNED TO BASE.  NO FIRE-FLAME.  DETECTOR MALFUNCTION.
